Jump to content

TomasMoya

Member Since 16 May 2013
Offline Last Active Oct 12 2013 11:48 AM

Topics I've Started

Done With Accutane Now What?

05 October 2013 - 02:27 PM

So I just finished a 5 month course of Accutane. I was on 60mg for 2 months, and the last 3 were 80 mg. I have to say it was horrible at first, i had huge disgusting breakouts that were so embarrassing. It was hell for about 3 months. My face slowly started to clear but throughout my treatment it has never been completely clear which has been disappointing. Now I am done and have just 2 large pimples on my face. otherwise I am completely clear and I love it.

 

I just have a couple of questions now that i'm done:

 

1) How long will it stay in my system?

2) When can I start eating foods with vitamin A, such as protein shakes with vitamin A?

3) Do i still need to use sunscreen everyday?

4) Will I continue to clear even without taking accutane?

 

Thanks! Accutane was totally worth it! 


Changes When Upping Dosage?

12 August 2013 - 02:00 PM

Hello I have been on 60mg of accutane per day for the first 2 and a half months. I was just upped to 80mg of accutane a day starting my third month. I have some acne still and red spots, when can i expect the best results? Also will i broke out like crazy when I first started, can I expect another breakout now that I am on 80mg compared to 60mg? Thanks!


How To Get Rid Of Huge Pimple?

30 July 2013 - 07:38 PM

I've been on 60mg of accutane for 3.5 months now. My face is clearing up, but sometimes i keep getting these huge red pimples. I don't want to pop them, so I was wondering if anyone had any natural suggestions as to anything I can do to get the pimples to shrink or dry out a little bit? I've read that applying toothpaste on a pimple will dry it out, is this true? Any suggestions would be much appreciated, thanks!


Rashes On Arms

11 July 2013 - 05:20 PM

Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!


Rashes On Arms

11 July 2013 - 05:20 PM

Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!